# SDR SWAA040884

- Difficulty date: March 24, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 2,429 hours, 1,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS COVER AT ROW 1 ABC, CRACKED.  REMOVED AND REPLACED EEPLS COVER PER MM.
